# SDR 9811466623

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK INDICATIONS IN A HOLE FS 1265, STR 26L, LBL 121 IN REINFORCING CHANNEL AND FLOORBEAM WEB AND REINFORCING STRAP.  REPAIRED PER EA 66-162728 AND DRAWING 65B13386.
